MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND MODULAR HUM STEM D10 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US DXTEND MODULAR HUM STEM D10 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 130710000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Unspecified Infection (1930)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Recurrent dislocation, metalosis and infection as a result.Revised to monoblock stem with cta head.
 
Event or Problem Description
Additional information received indicated that the surgery time was not extended.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Affected side: left side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND MODULAR HUM STEM D10 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12789179
Report Number1818910-2021-24867
Device Sequence Number5155943
Product Code KWS
UDI-Device Identifier10603295027126
UDI-Public10603295027126
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130710000
Device Catalogue Number130710000
Device Lot Number5302990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer11/24/2021
01/10/2022
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date12/02/2021
01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D38MM; DXTEND HIGHMO PE CUP D38 +9MM; DXTEND HUMERAL SPACER +9MM; DXTEND METAGLENE; DXTEND MOD EPI 2 ECC LEFT HA; DXTEND MODULAR HUM STEM D10 HA; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND SCREW NO LOCK D4.5X18MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown